# SDR FDEA201104171508

- Difficulty date: April 17, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 86,446 hours, 35,258 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Lamp
- Condition: Inoperative
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY POWER "OFF" AND "ON" LIGHTS INOPERATIVE REGARDLESS OFF BATTERY SWITCH POSITION.   RELAMPED AFFECTED SWITCH LIGHTS IAW AMM 33-11-17-2-0.  ALL OPS CHECKS NORMAL.
